Universiti Teknologi Malaysia Institutional Repository

On accelerated flow for mhd generalized burgers' fluid in a porous medium and rotating frame

Abdul Aziz, Zainal and Salah, F. and Ling, Dennis Chuan Ching (2011) On accelerated flow for mhd generalized burgers' fluid in a porous medium and rotating frame. IAENG International Journal of Applied Mathematics, 41 (3). 199-205. ISSN 1992-9978

Full text not available from this repository.

Official URL: http://www.iaeng.org/IJAM/issues_v41/issue_3/IJAM_...

Abstract

The aim of this paper is to determine the exact steady-state solution of a magnetohydrodynamic (MHD) and rotating flow of generalized Burgers' fluid induced by a variable accelerated plate. This is attained by using the Fourier sine transform technique. This result is then presented in the equivalent forms in terms of exponential, sine and cosine functions. Similar solutions for Burgers', Oldroyd - B, Maxwell, Second grade and Navier - Stokes fluids are shown to emerge as the limiting cases of the present exact solution. The graphical results illustrate the velocity profiles which have been determined for the flow due to the variable acceleration of an infinite flat plate. Moreover, these figures are plotted to show the effects of different parameters on velocity field.

Item Type:Article
Subjects:Q Science
Divisions:Science
ID Code:29667
Deposited By: Maznah Mohamed Ali
Deposited On:21 Mar 2013 16:02
Last Modified:17 Oct 2017 12:47

Repository Staff Only: item control page